# SDR ASAA9880066

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY LIGHTS FROM ROWS 14 TO 30 WERE FOUND INOPERATIVE.  REPLACED THE BATTERIES IN THE POWER SUPPLYS AND OPERATED NORMALLY.  (M)
